# SDR ASAA2013032194235

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 15,905 hours, 4,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A7503
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CARGO FLOORBEAM HOLED ON UPPER FLANGE STA NR 765 & RBL 8.10.  REPAIRED CARGO FLOORBEAM IAW SRM 53-00-53, REPAIR 4.
